Show simple item record

dc.contributor.authorFreixas Bosch, Josep
dc.contributor.authorMarciniak, Dorota
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III
dc.date.accessioned2015-06-10T16:38:02Z
dc.date.available2015-06-10T16:38:02Z
dc.date.created2013
dc.date.issued2013
dc.identifier.citationFreixas, J.; Marciniak, D. Egalitarian property for power indices. "Social choice and welfare", 2013, vol. 40, núm. 1, p. 207-227.
dc.identifier.issn0176-1714
dc.identifier.urihttp://hdl.handle.net/2117/28262
dc.description.abstractIn this study, we introduce and examine the Egalitarian property for some power indices on the class of simple games. This property means that after intersecting a game with a symmetric or anonymous game the difference between the values of two comparable players does not increase. We prove that the Shapley–Shubik index, the absolute Banzhaf index, and the Johnston score satisfy this property. We also give counterexamples for Holler, Deegan–Packel, normalized Banzhaf and Johnston indices. We prove that the Egalitarian property is a stronger condition for efficient power indices than the Lorentz domination.
dc.format.extent21 p.
dc.language.isoeng
dc.publisherSpringer
dc.rightsAttribution 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Investigació operativa::Teoria de jocs
dc.subject.lcshGame theory
dc.subject.lcshVoting -- Mathematical models
dc.subject.otherCooperative game theory
dc.subject.otherPower indices
dc.subject.otherEgalitarian property
dc.subject.otherLorentz domination
dc.titleEgalitarian property for power indices
dc.typeArticle
dc.subject.lemacJocs, Teoria de
dc.subject.lemacVot -- Models matemàtics
dc.contributor.groupUniversitat Politècnica de Catalunya. GRTJ - Grup de Recerca en Teoria de Jocs
dc.identifier.doi10.1007/s00355-011-0593-7
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::91 Game theory, economics, social and behavioral sciences::91A Game theory
dc.relation.publisherversionhttp://link.springer.com/article/10.1007%2Fs00355-011-0593-7?LI=true
dc.rights.accessOpen Access
local.identifier.drac11349361
dc.description.versionPostprint (published version)
local.citation.authorFreixas, J.; Marciniak, D.
local.citation.publicationNameSocial choice and welfare
local.citation.volume40
local.citation.number1
local.citation.startingPage207
local.citation.endingPage227


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution 3.0 Spain